Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On majorization, factorization, and range inclusion of operators on Hilbert space


Author: R. G. Douglas
Journal: Proc. Amer. Math. Soc. 17 (1966), 413-415
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0203464-1
MathSciNet review: 0203464
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser and I. M. Glasman, Theorie der Linearen Operatoren im Hilbert-Räum, Akademie-Verlag, Berlin, 1960. MR 0066560 (16:596f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0203464-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society